Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 454865, 8 pages
http://dx.doi.org/10.1155/2014/454865
Research Article

Solution of Some Types of Differential Equations: Operational Calculus and Inverse Differential Operators

Faculty of Physics, M. V. Lomonosov Moscow State University, Leninskie Gory, Moscow 119899, Russia

Received 23 January 2014; Accepted 23 February 2014; Published 30 April 2014

Academic Editors: D. Baleanu and H. Jafari

Copyright © 2014 K. Zhukovsky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.